# SDR FDKA200711349

- Difficulty date: November 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,416 hours, 15,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6078 FLL - CABIN CENTER EMERGENCY LIGHT INOP.  MX PERFORMED, OPS CHECKS UNABLE TO DUPLICATE PROBLEM.
